TARU PUBLICATIONS
Author

R. D. Kadam

School of Mathematical Sciences, Swami Ramanand Teerth Marathwada University, Nanded, Maharashtra, 431606, India

Published papers
1
Citations
0
Views
255
Downloads
129

Publications

1 paper
Open Access Research Article·pp. 793–807·Vol. 29, Issue 4Apr 2026

Application of quadruple Shehu transforms to Caputo fractional partial differential equations

D.D. PAWAR, R. D. Kadam, Wagdi F. S. Ahmed

Published Online: 07 Nov 2025DOI: 10.47974/JIM-2220

In this paper: This article introduces an expansion of the triple Shehu transformation concept, extending it to the fourth order. Our approach begins by establishing the theoretical framework for these extended Sheh...

AbstractReferencesFull Text PDF (372 KB)Views: 255Downloads: 129Citations: 0